# SDR SWAA2024010213187

- Difficulty date: October 21, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 64,738 hours, 38,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BTW BS291.5 TO BS294.5 AT LEVEL STR17R AT PASSENGER CABIN 2023-652072<[01] REPLACED ANGLE LOCATED BTW BS291.5 TO BS294.5 AT LEVEL STR17R AT PASSENGER CABIN I.A.W B737-700 #DWG: 141A8310 SHEET: 25 REV:- AND SRM 51-10-02 AND 51-10-02 ITEM 9. SEE INDIVIDUAL SIGNOFF BELOW;[02] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGNOFFS BELOW.
